Czechoslovak Mathematical Journal

Vol. 55, No. 2, 2005 · Contents

Huanyin Chen, Miaosen Chen:
Extensions of $GM$-rings

Ladislav Nebesky:
On signpost systems and connected graphs

Ali Ahmed Nouh:
On convergence theory in fuzzy topological spaces and its applications

Dagmar Medkova:
Boundedness of the solution of the third problem for the Laplace equation

Hua-Ming Xing, Liang Sun, Xue-Gang Chen:
On signed majority total domination in graphs

Jan Ohriska:
Problems with one quarter

S. Parameshwara Bhatta:
Weak chain-completeness and fixed point property for pseudo-ordered sets

Todor Zh. Mollov, Nako A. Nachev:
On commutative twisted group rings

Bohdan Zelinka:
Remarks on restrained domination and total restrained domination in graphs

F. Azarpanah, M. Karavan:
On nonregular ideals and $z^\circ$-ideals in $C(X)$

Anthony W. Hager, Chawne M. Kimber, Warren W. McGovern:
Unique $a$-closure for some $\ell$-groups of rational valued functions

Maria Silvina Riveros, Marta Urciuolo:
Weighted inequalities for integral operators with some homogeneous kernels

Edgar E. Enochs, Juan Rada:
Abelian groups which have trivial absolute coGalois group

M. M. Zahedi, A. Borumand Saeid, R. A. Borzooei:
Implicative hyper $K$-algebras

Hayrullah Ayik:
On finiteness conditions for rees matrix semigroups

Dae-Woong Lee:
Homomorphic images and rationalizations based on the Eilenberg-MacLane spaces

J. D. Lawson, Amha T. Lisan:
Groups associated with minimal flows

Bohdan Zelinka:
Signed domination numbers of directed graphs

Daqing Jiang, Xiaojie Xu, Donal O'Regan, Ravi P. Agarwal:
Singular positone and semipositone boundary value problems of second order Delay differential equations

Jesus Ferrer:
A polynomial of degree four not satisfying Rolle's Theorem in the unit ball of $l_2$

R. Nekooei:
On finitely generated multiplication modules

Xue-gang Chen, De-xiang Ma, Hua-Ming Xing, Liang Sun:
A note on the independent domination number of subset graph

Werner Georg Nowak:
Primitive lattice points inside an ellipse

N. Ozalp, A. Cetinkaya:
Radial solutions of a class of iterated partial differential equations

Andrzej Nowakowski, Andrzej Rogowski:
Correction to the paper "Existence of solutions for the Dirichlet problem with superlinear nonlinearities"

[Contents of Czechoslovak Mathematical Journal]